Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×

Help somebody please !!!


[ic...]

Recommended Posts

Thank you in advance for any reply I get. I was down to 5mg paroxetine with 0.5 mg clonazepam. I had 2 very roughs weeks filled with panic attacks and Gad and had an appointment with a new shrink. She switched me from what I was taking (5mg Paroxetine ) to 100mg of generic Pristiq. It is my 4th day and I just had the worst panic attack ever plus feel chills, tingling, jittery all day. She says switching the meds should not give me withdrawal from the paroxetine as the generic pristiq is better. I want to know if I should quit the new med and go back to the Paxil or stick to this new new.  I don’t known if I am going through withdrawal or if it is the new med’s side effects. How do I go about if I wanted to go back to the old Paxil dose ??? Anyone experienced anything like this. Thank you deeply. I I am desperate here.
Link to comment
Share on other sites

  • Please Donate

    Donations help fund our recurring webhosting and software licencing fees, and will aid the development of new withdrawal and taper utilities for our members.

    Donate with PayPal button

  • Popular Now

×
×
  • Create New...